Academic Journals Database
Disseminating quality controlled scientific knowledge

Studies in Mathematical Sciences

ISSN: 1923--8444


ADD TO MY LIST
 
The Discussion on the Mode of Undergraduate Tutorial System for Financial Mathematics Students of Local Universities

Author(s): Xing YU | Hongguo SUN | Guohua CHEN
Volume: 5
Issue: 2
Year: 2012
Local Study of Singularities on an Equiform Motion

Author(s): Nassar H. Abdel-All | Areej A. Al-Moneef
Volume: 5
Issue: 2
Year: 2012
New Exact Solutions of Nonlinear Partial Differential Equations Using Tan-Cot Function Method

Author(s): Anwar Ja'afar Mohamad Jawad
Volume: 5
Issue: 2
Year: 2012
Modelling Adult Mortality in Nigeria: Ananalysis Based on the Lee-Carter Model

Author(s): A.U. Chukwu | E.O. Oladipupo
Volume: 5
Issue: 2
Year: 2012
Contents

Author(s): SMS CSCanada
Volume: 5
Issue: 2
Year: 2012
Editorial Office

Author(s): SMS CSCanada
Volume: 5
Issue: 2
Year: 2012
Submission

Author(s): SMS CSCanada
Volume: 5
Issue: 2
Year: 2012
Acknowledgment

Author(s): SMS CSCanada
Volume: 5
Issue: 2
Year: 2012
A New Class of Continuous Fuzzy Operators Located Within the Probability Operators

Author(s): Shiqiang ZHANG | Feng XU
Volume: 5
Issue: 2
Year: 2012
The Membership Relation in Fuzzy Operators

Author(s): Shiqiang ZHANG | Yaling LUO
Volume: 5
Issue: 2
Year: 2012
Oscillation of Nonlinear Delay Partial Difference Equations

Author(s): Guanghui LIU
Volume: 5
Issue: 2
Year: 2012
Analysis of Traffic Flow at Signalized Junctions in Uyo Metropolis

Author(s): Nse S. Udoh | Emmanuel J. Ekpenyong
Volume: 5
Issue: 2
Year: 2012
Nonoscillatory Solutions for System of Delay Difference Equations on Time Scales

Author(s): Lanchu LIU | Youwu GAO
Volume: 5
Issue: 2
Year: 2012
Characterizations of Mappings Via Z-Open Sets

Author(s): Ahmad I. EL-Maghrabi | Ali M. Mubarki
Volume: 5
Issue: 2
Year: 2012
On Hermite-Hadamard Inequality for Twice Differentiable Functions Bounded by Exponentials

Author(s): S. S. Dragomir | I. Gomm
Volume: 5
Issue: 2
Year: 2012
Generalized Ridges and Ravines on an Equiform Motion

Author(s): Nassar H. Abdel-All | Areej A. Al-moneef
Volume: 4
Issue: 2
Year: 2012
The Study of Wiener Processes with Linear-Trend Base on Wavelet

Author(s): Xuewen XIA
Volume: 4
Issue: 2
Year: 2012
On the Set of Indices of Convergence for Reducible Tournament Matrices

Author(s): Xiaogen CHEN
Volume: 4
Issue: 2
Year: 2012
Numerical Solution of Overland Flow Model Using Finite Volume Method

Author(s): Ummu Habibah
Volume: 4
Issue: 2
Year: 2012
Infinite Series Method for Solving the Improved Modified KdV Equation

Author(s): A. Asaraai
Volume: 4
Issue: 2
Year: 2012
Using Rounding Function in the Problems of Finite-Element Analysis

Author(s): V. S. Kosachev | E. P. Koshevoy | S. A. Podgornyy
Volume: 4
Issue: 2
Year: 2012
The Category of L-fuzzy Quantales

Author(s): Shaohui LIANG
Volume: 4
Issue: 2
Year: 2012
A Procedure for Detecting a Pair of Outliers in Multivariate Dataset

Author(s): B. K. Nkansah | B. K. Gordor
Volume: 4
Issue: 2
Year: 2012
Range and Domain Partitioning in Piecewise Polynomial Approximation

Author(s): J. S. C. Prentice
Volume: 2
Issue: 2
Year: 2011
A Fuzzy LP Approach to Option Portfolio

Author(s): Xing YU | Hongguo SUN | Guohua CHEN
Volume: 2
Issue: 2
Year: 2011
Optimal Investment Strategy for a Defined Contributory Pension Plan in Nigeria Using Dynamic Optimization Technique

Author(s): Chukwuma R. Nwozo | Charles I. Nkeki
Volume: 2
Issue: 2
Year: 2011
State Feedback Stabilization of Discrete Singular Large-scale Control Systems

Author(s): Shuiling SUN | Yuanyuan CHEN
Volume: 2
Issue: 2
Year: 2011
Fibonacci and Super Fibonacci Graceful Labeling of Some Graphs

Author(s): S. K. Vaidya
Volume: 2
Issue: 2
Year: 2011
Delaunay-like Hypersurfaces in Sn+1

Author(s): Fei-tsen Liang
Volume: 2
Issue: 2
Year: 2011
Exact Travelling Wave Solutions of Zakharov-Kuznetsov(ZK) Equation by the First Integral Method

Author(s): A. Asaraai | M. B. Mehrlatifan | S. Khaleghizadeh
Volume: 3
Issue: 2
Year: 2011
A Class of ‘n’ Distant Graceful Trees

Author(s): Debdas Mishra | Amaresh Chandra Panda | Rajani Ballav Dash
Volume: 3
Issue: 2
Year: 2011
E-cordial Labeling for Cartesian Product of Some Graphs

Author(s): S. K. Vaidya | N. B. Vyas
Volume: 3
Issue: 2
Year: 2011
Computational Modeling of Thermoelastic Problems of a Thin Annular Disc

Author(s): K. S. Patil | Sunita Patil | J.S.V.R.Krinshna Prasad | M. D. Mahanubhav
Volume: 3
Issue: 2
Year: 2011
SUBSCRIPTION SHEET

Author(s): CSCanada SMS
Volume: 5
Issue: 1
Year: 2012
SUBMISSION OF MANUSCRIPT

Author(s): CSCanada SMS
Volume: 5
Issue: 1
Year: 2012
ACKNOWLEDGEMENT TO REVIEWERS

Author(s): CSCanada SMS
Volume: 5
Issue: 1
Year: 2012
Closed Form Solution of a Symmetric Competitive System of Rational Difference Equations

Author(s): Tarek F. Ibrahim
Volume: 5
Issue: 1
Year: 2012
Compare Inverse Matrix Between Sequential and Parallel for Multithreading with Queueing Network

Author(s): I. A. Ismail | G. S. Mokaddis | S. A. Metwally | Mariam K. Metry
Volume: 5
Issue: 1
Year: 2012
The Crossing Numbers of Cartesian Products of Stars with 5-Vertex Graphs

Author(s): Peiling HE
Volume: 5
Issue: 1
Year: 2012
The Applications of ISM Model

Author(s): Lixin MA
Volume: 5
Issue: 1
Year: 2012
Some Properties of the Generalized Stuttering Poisson Distribution and Its Applications

Author(s): Huiming ZHANG | Lili CHU | Yu DIAO
Volume: 5
Issue: 1
Year: 2012
Evaluation of Optimal Split-Plot Designs

Author(s): Julian Mbegbu | Ogege Ikhata Francis
Volume: 5
Issue: 1
Year: 2012
CONTENTS

Author(s): CSCanada SMS
Volume: 5
Issue: 1
Year: 2012
EDITORIAL OFFICE

Author(s): CSCanada SMS
Volume: 5
Issue: 1
Year: 2012
New Exact solution for the (2+1)-dimensional Dispersive Long Wave

Author(s): A. Asaraai | S. Khaleghizadeh | M. B. Mehrlatifan
Volume: 4
Issue: 1
Year: 2012
The Analysis of A Class of Random Processes Base on Wavelet

Author(s): Xuewen XIA
Volume: 4
Issue: 1
Year: 2012
Rough Fuzzy Distance of the Rough Fuzzy Number

Author(s): Jinsong JIANG | Youwu GAO
Volume: 4
Issue: 1
Year: 2012
On Behaviour of a Host-vector Epidemic Model with Non-linear Incidence

Author(s): Bismark Akoto | Emmanuel Kwame Essel | Gunnar S¨oderbacka
Volume: 4
Issue: 1
Year: 2012
The Optimal Portfolio Model Based on Multivariate T Distribution with Fuzzy Mathematics Method

Author(s): Liang LIU | Yuling TAN | Wenfeng HUANG | Xing YU
Volume: 4
Issue: 1
Year: 2012
Positive Solutions for a Class of Quasilinear Elliptic Equations with a Dirichlet Problem

Author(s): Yanfang CHENG | Zuodong YANG
Volume: 2
Issue: 1
Year: 2011
Image Encryption Using Novel Mappings over GF(2^n)

Author(s): Liebin YAN | Ruisong YE
Volume: 2
Issue: 1
Year: 2011
Hybrid Function Projective Synchronization of Chaotic Systems with Fully Unknown Parameters

Author(s): Zhanguo LI | Wei XU
Volume: 2
Issue: 1
Year: 2011
Geometry of Evolving Plane Curves Problem via Lie Group Analysis

Author(s): Nassar H. Abdel-All | M. A. Abdel-Razek | H. S. Abdel-Aziz | A. A. Khalil
Volume: 2
Issue: 1
Year: 2011
The Natural Frequency of Elastic Plates with Void by Ritz-Method

Author(s): De-Chih LEE | Chih-Shiung WANG | Lin-Tsang LEE
Volume: 2
Issue: 1
Year: 2011
Time-optimal Control of Petrowsky Systems with Infinitely Many Variables and Control-state Constraints

Author(s): Hussein El-Saify | Mohammed Shehata
Volume: 2
Issue: 1
Year: 2011
The Application of Bifurcation Method to Klein-Gordon-Zakharov Equations

Author(s): Shaoyong LI | Ming SONG
Volume: 2
Issue: 1
Year: 2011
On Nonlinear Sum-difference Inequality with Two Variables and Application to BVP

Author(s): Kelong ZHENG
Volume: 2
Issue: 1
Year: 2011
Modifying Weak Solutions of a Triangular Fuzzy Linear System to Strong Ones

Author(s): Zengfeng TIAN
Volume: 2
Issue: 1
Year: 2011
Preconditioners for Indefinite Linear System from the Helmholtz Equation

Author(s): Shiliang WU | Cuixia LI
Volume: 2
Issue: 1
Year: 2011
Testing for Multivariate Threshold Autoregression

Author(s): Shu-Ing LIU
Volume: 2
Issue: 1
Year: 2011
New Exact Jacobi Elliptic Function Solutions for Nonlinear Equations Using F-expansion Method

Author(s): M. A. Abdel-Razek | A. K. Seddeek | Nassar H. Abdel-All
Volume: 2
Issue: 1
Year: 2011
Uniform Convergence, Mixing and Chaos

Author(s): Lidong WANG | Lingling LI | Jiu DING
Volume: 2
Issue: 1
Year: 2011
On the Stability-complexity Relation for Unsaturated Semelpareous Discrete Food-chains

Author(s): Torsten Lindström | Gunnar Söderbacka
Volume: 2
Issue: 1
Year: 2011
Some Fixed Point Theorems in Fuzzy Metric Spaces

Author(s): Zaheer K. Ansari | Rajesh Shrivastava | Gunjan Ansari | Manish Sharma
Volume: 3
Issue: 1
Year: 2011
A New Specific Property of Schweizer-Sklard Operators

Author(s): Chunli WANG | Shiqiang ZHANG
Volume: 3
Issue: 1
Year: 2011
Asymptotic Solutions of Fifth Order Over-Damped Nonlinear Systems with Cubic Nonlinearity

Author(s): Sk. Tanzer Ahmed Siddique | M. Ali Akbar
Volume: 3
Issue: 1
Year: 2011
Nonoscillation Theorems for a Class of Fourth Order Quasilinear Dynamic Equations on Time Scales

Author(s): Guanghui LIU | Lanchu LIU
Volume: 3
Issue: 1
Year: 2011
Spectral Radius of Nonnegative Centrosymmetric Matrices

Author(s): LI Hongyi
Volume: 3
Issue: 1
Year: 2011
New Soliton Solutions for Systems of Nonlinear Evolution Equations by the Rational Sine-Cosine Method

Author(s): Marwan Alquran | Kamel Al-Khaled | Hasan Ananbeh
Volume: 3
Issue: 1
Year: 2011
On the Stability-complexity Relation for Unsaturated Semelpareous Discrete Food-chains

Author(s): Torsten Lindström | Gunnar Söderbacka
Volume: 2
Issue: 1
Year: 2010
Testing for Multivariate Threshold Autoregression

Author(s): Shu-Ing LIU
Volume: 2
Issue: 1
Year: 2010
Image Encryption Using Novel Mappings over GF(2^n)

Author(s): Liebin YAN | Ruisong YE
Volume: 2
Issue: 1
Year: 2010
Hybrid Function Projective Synchronization of Chaotic Systems with Fully Unknown Parameters

Author(s): Zhanguo LI | Wei XU
Volume: 2
Issue: 1
Year: 2010
The Natural Frequency of Elastic Plates with Void by Ritz-Method

Author(s): De-Chih LEE | Chih-Shiung WANG | Lin-Tsang LEE
Volume: 2
Issue: 1
Year: 2010
Uniform Convergence, Mixing and Chaos

Author(s): Lidong WANG | Lingling LI | Jiu DING
Volume: 2
Issue: 1
Year: 2010
Regression Analysis on the Chemical Descriptors of a Selected Class of DPP4 Inhibitors

Author(s): Jose Isagani B. Janairo | Frumencio F. Co | Gerardo C. Janairo | Derrick Ethelbhert C. Yu
Volume: 1
Issue: 1
Year: 2010
A New Error Bound for Shifted Surface Spline Interpolation

Author(s): Lin-Tian Luh
Volume: 1
Issue: 1
Year: 2010
Positive Solutions for a Class of Quasilinear Elliptic Equations with a Dirichlet Problem

Author(s): Yanfang CHENG | Zuodong YANG
Volume: 2
Issue: 1
Year: 2010
Time-optimal Control of Petrowsky Systems with Infinitely Many Variables and Control-state Constraints

Author(s): Hussein El-Saify | Mohammed Shehata
Volume: 2
Issue: 1
Year: 2010
The Application of Bifurcation Method to Klein-Gordon-Zakharov Equations

Author(s): Shaoyong LI | Ming SONG
Volume: 2
Issue: 1
Year: 2010
Geometry of Evolving Plane Curves Problem via Lie Group Analysis

Author(s): Nassar H. Abdel-All | M. A. Abdel-Razek | H. S. Abdel-Aziz | A. A. Khalil
Volume: 2
Issue: 1
Year: 2010
On Nonlinear Sum-difference Inequality with Two Variables and Application to BVP

Author(s): Kelong ZHENG
Volume: 2
Issue: 1
Year: 2010
Modifying Weak Solutions of a Triangular Fuzzy Linear System to Strong Ones

Author(s): Zengfeng TIAN
Volume: 2
Issue: 1
Year: 2010
Preconditioners for Indefinite Linear System from the Helmholtz Equation

Author(s): Shiliang WU | Cuixia LI
Volume: 2
Issue: 1
Year: 2010
New Exact Jacobi Elliptic Function Solutions for Nonlinear Equations Using F-expansion Method

Author(s): M. A. Abdel-Razek | A. K. Seddeek | Nassar H. Abdel-All
Volume: 2
Issue: 1
Year: 2010
Fractional Euler-Lagrange Equations of Order(alpha,beta)for Lie Algebroids

Author(s): Rami Ahmad EL-NABULSI
Volume: 1
Issue: 1
Year: 2010
Multiple-Soliton Solutions for Extended Shallow Water Wave Equations

Author(s): Abdul-Majid Wazwaz
Volume: 1
Issue: 1
Year: 2010
1-Soliton Solution of the Coupled Nonlinear Klein-Gordon Equations

Author(s): Ryan Sassaman | Matthew Edwards | Fayequa Majid | Anjan Biswas
Volume: 1
Issue: 1
Year: 2010
Soliton Solutions of the Kaup-Kupershmidt and Sawada-Kotera Equations

Author(s): Sami Shukri
Volume: 1
Issue: 1
Year: 2010
On the Construction of Normal Subgroups

Author(s): Li-Jiang ZENG
Volume: 1
Issue: 1
Year: 2010
Affiliate Program      Why do you need a reservation system?